# SDR AALA202109200224

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,856 hours, 14,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPEAT EMERGENCY LIGHT IN CEILING AT ROW 1 INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BULB PER AMM 33-51-03.
